MAUDE Adverse Event Report: EZ WAY INC 600 LB SMART LIFT W/SCALE

EZ WAY INC 600 LB SMART LIFT W/SCALE
Model Number L600PS-03
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Head Injury (1879); Multiple Fractures (4519)
Date of Event 04/29/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sling that was used during the incident went with the client to the hospital and now cannot be found.
 
Event or Problem Description
Transferring resident from wheelchair to bed.Resident was up in air off of chair.The cnas pulled the chair out from under resident and were getting ready to turn.They heard a snap sound and the resident fell to the floor.The resident's right side was out of sling and resident hit head on floor.Resident had broken a femur, broken collar bone, and broken neck.The resident had a subdural hematoma.

Brand Name
600 LB SMART LIFT W/SCALE
Common Device Name
LIFT
Manufacturer (Section D)
EZ WAY INC
710 east main street
clarinda IA 51632
Manufacturer (Section G)
EZ WAY INC
710 east main street
clarinda IA 51632
Manufacturer Contact
amy scott
710 east main street
clarinda, IA 51632
7125421814
MDR Report Key25116643
Report Number2183887-2026-00006
Device Sequence Number10232112
Product Code FSA
UDI-Device Identifier00848914000019
UDI-Public(01)00848914000019
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberL600PS-03
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/01/2026
Initial Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/16/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight146 KG